Wildfire, Marion
- When
- April 16, 3:53 PM EST
- Where
- Marion forecast zone
- Reported by
- Law Enforcement
A small one acre wildfire was reported near the intersection of County Road 314A and State Road 40. The location was about 2 miles ESE of Lynne.
A small wildfire was reported near Lynne.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A small wildfire was reported near Lynne.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 16, 2:45 PM EST, 1 hour 8 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT SAT APR 16 2011
...UPDATED FOR SCA FOR WINDS IN NEARSHORE WATERS...
.SHORT TERM...COLD FRONT WILL MOVE ACROSS FCST AREA LATE THIS AFTN
AND EARLY TNGT. DYNAMIC SUPPORT FOR CONVECTION MAINLY NORTH OF OUR
FCST AREA...WITH GUID SUGGESTING WEAK SUBSIDENCE S OF JET STREAM
AXIS. UNSTABLE AIRMASS AND WEAK NEAR-SFC CONVERGENCE SUPPORTING A
FEW SHRA/TSRA AHEAD OF FRONT. MODEL GUID SUGGESTS THIS ACTIVITY
WILL GRADUALLY DECREASE REMAINDER OF AFTN INTO THE EVNG. BEST RAIN
CHANCES DURING LATE AFTN HOURS APPEARS TO BE COASTAL SE GA WHERE AN
ISOLATED STRONG T-STORM POSSIBLE UNTIL ACTIVITY MOVES OFFSHORE.
WINDS GUSTING TO 30-35 MPH ACROSS FCST AREA...A LITTLE BELOW WIND
ADVY CRITERIA...SO WILL GO WITH JUST LAKE WIND ADVY ACRS FCST AREA
FOR REMAINDER OF THIS AFTN.
HIGH PRESSURE BUILDS OVER FCST AREA SUN...WITH SLIGHTLY COOLER
TEMPS AND LIGHT WINDS. RIDGE OF HIGH PRESSURE AT SFC AND ALOFT
IS MAINTAINED OVER FCST AREA MONDAY...WITH SOMEWHAT WARMER TEMPS
EXPECTED...ESP INTERIOR PORTION.
.LONG TERM...RIDGE OF HIGH PRESSURE AT SFC AND ALOFT REMAINS OVER
FCST AREA TUE-THU. ON THU...SHORTWAVE PASSES WELL N OF FCST
AREA...BUT BRINGS WEAK COLD FRONT DOWN TO CENTRAL PORTIONS OF
AL/GA/SC...BRINGING SLGT CHC SHOWERS TO NRN PART OF FCST AREA. FRONT
WASHES OUT N OF FCST AREA ON FRI WITH RIDGE OF HIGH PRESSURE
BECOMING ESTABLISHED AGAIN OVER AREA FRI NGT/SAT.
&&
.AVIATION...HAVE VCTS IN TAFS UNTIL AROUND 21Z WHEN CONVECTION
SHOULD BE ENDING. SW WINDS GUSTING TO AROUND 30 KNOTS THIS AFTERNOON
WILL GRADUALLY DECREASE THIS EVENING AND SHIFT TO THE NORTHWEST
TONIGHT WITH COLD FRONTAL PASSAGE. VFR CONDITIONS THROUGH SUNDAY.
&&
UPDATE...SUSTAINED SWLY WINDS NEARING 20 KNOTS WITH HIGHER GUSTS
ARE NOW EXPECTED THROUGH EARLY EVENING IN NEARSHORE WATERS. THUS...
HAVE ISSUED SCA FOR WINDS THROUGH 8 PM.
PREVIOUS DISCUSSION...SW WINDS WILL STAY UP THIS EVENING AND
THEN DECREASE AND SHIFT TO THE NW AFTER MIDNIGHT. QUIETER
CONDITIONS FOR THE NEXT FEW DAYS AS HIGH PRESSURE MOVES OVER
THE AREA ON SUNDAY AND THEN EAST OF THE AREA NEXT WEEK.
&&
.FIRE WEATHER...STRONG WINDS TODAY AND VERY HIGH DISPERSIONS BUT
RH'S ONLY FALLING TO AROUND 40 PERCENT OVER PARTS OF NE FL SO NO
HEADLINES. DRIER AIR ON SUNDAY AND MONDAY WILL PRODUCE CRITICALLY
LOW RH'S BUT WINDS WILL BE LIGHTER AND ERC VALUES WILL BE TOO LOW
FOR A WATCH/WARNING...THOUGH A DANGER STATEMENT MAY BE NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 49 77 48 83 / 10 0 0 0
SSI 56 72 57 76 / 10 0 0 0
JAX 53 77 50 82 / 10 0 0 0
SGJ 58 73 56 77 / 10 0 0 10
GNV 53 81 50 86 / 10 0 0 0
OCF 55 81 51 87 / 10 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM EDT THIS EVENING FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ARS/EZHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT SAT APR 16 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-171100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 220 PM EDT SAT APR 16 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...LAKE WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY EVENING... GUSTY WINDS ACROSS THE AREA THIS AFTERNOON WILL GRADUALLY DIMINISH EARLY THIS EVENING. AN ISOLATED STRONG THUNDERSTORM WITH GUSTY WINDS IS POSSIBLE OVER COASTAL SOUTHEAST GEORGIA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 AM EDT SAT APR 16 2011
GAZ150-163-161615-
CLINCH-WARE-
1124 AM EDT SAT APR 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WARE
AND SOUTHEASTERN CLINCH COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 1215 PM EDT...
AT 1124 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 6 MILES
SOUTHEAST OF FARGO...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES
THROUGH 1215 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK
ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO
ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3079 8237 3058 8224 3058 8237 3059 8254
3059 8255 3062 8257
TIME...MOT...LOC 1524Z 238DEG 34KT 3063 8247
ZIBURASPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1156 AM EDT SAT APR 16 2011
FLZ024-GAZ150-164-161645-
CHARLTON-NASSAU-WARE-
1156 AM EDT SAT APR 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHWESTERN NASSAU AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 1245 PM EDT...
AT 1156 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 16 MILES WEST OF HILLIARD...OR 13 MILES
SOUTHEAST OF STEVEN FOSTER STATE PARK...MOVING EAST AT 35 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HILLIARD AND KINGS
FERRY THROUGH 1245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3065 8185 3061 8223 3072 8224 3082 8198
3083 8190 3079 8187 3078 8180 3079 8179
3076 8178 3078 8177 3075 8173 3073 8164
TIME...MOT...LOC 1556Z 249DEG 31KT 3068 8217
ZIBURAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
203 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM NON-TSTM WND GST JACKSONVILLE INTL ARPT 30.48N 81.71W
04/16/2011 M41 MPH DUVAL FL ASOS
PEAK WIND GUST OF 41 MPH OR 35 KNOTS MEASURED FROM 220
DEGREES.
&&
ARSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM NON-TSTM WND GST 5 E ARLINGTON 30.33N 81.52W
04/16/2011 M41 MPH DUVAL FL ASOS
CRAIG AIRPORT ASOS MEASURED PEAK WIND OF 41 MPH OR 35
KNOTS FROM 220 DEGREES.
&&
ARSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND GST 5 S DUNGENESS 30.67N 81.46W
04/16/2011 M43 MPH NASSAU FL OTHER FEDERAL
NOS TIDE STATION AT FERNANDINA BEACH MEASURED PEAK WIND
OF 43 MPH OR 37 KNOTS FROM THE SOUTHWEST.
&&
ARS1 wildfire. Local standard time, as filed.
A small one acre wildfire was reported near the intersection of County Road 314A and State Road 40. The location was about 2 miles ESE of Lynne.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2011Every state in 2011This day in weather historyWarnings in Florida, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 288056.